教師資料查詢 | 類別: 期刊論文 | 教師: 吳淑妃 WU SHU-FEI (瀏覽個人網頁)

標題:Multiple comparisons of exponential location parameters with a control based on doubly censored sample under heteroscedasticity
學年105
學期1
出版(發表)日期2017/01/01
作品名稱Multiple comparisons of exponential location parameters with a control based on doubly censored sample under heteroscedasticity
作品名稱(其他語言)
著者Wu, S. F.
單位
出版者
著錄名稱、卷期、頁數Communications in Statistics: Simulation and Computation 46(3), p.1858-1870
摘要In this article, a one-sample procedure for multiple comparisons of exponential location parameters with a control under heteroscedasticity is proposed. The observations are obtained by doubly censored samples. A one-sided and two-sided confidence intervals are used to perform such multiple comparisons. Statistical tables of critical values and an example of comparing four drugs in treating leukemia are provided.
關鍵字Doubly censored sample;Exponential distribution;Multiple comparisons with a control;One-sample procedure
語言英文(美國)
ISSN
期刊性質國外
收錄於SCI;
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!